# SDR DHL2008753510

- Difficulty date: March 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 58,284 hours, 31,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 950e
- Part time: 58,284 hours, 31,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, AFT CARGO COMPARTMENT DOOR FRAME AT STA 950E CRACKED.  REPAIRED WEB AND CHORD IAW B727 S/B 727-53A0199 FIG 2 DETAIL 2 AND 13.5 INCH BY 4.5 INCH WEB 1 1/2 INCH BY 12 INCH CHORD IAW B727 S/B 727-53A0199 FIG 1 TABLE 1.
